RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 6(216), Pages 3–10 (Mi umn3877)  

This article is cited in 1 scientific paper (total in 2 paper)

Lazar' Aronovich Lyusternik (on his eightieth birthday)

P. S. Aleksandrov, M. I. Vishik, V. A. Ditkin, A. N. Kolmogorov, M. A. Lavrent'ev, O. A. Oleinik


Full text: PDF file (581 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:6, 1–9

Bibliographic databases:

MSC: 01A70

Citation: P. S. Aleksandrov, M. I. Vishik, V. A. Ditkin, A. N. Kolmogorov, M. A. Lavrent'ev, O. A. Oleinik, “Lazar' Aronovich Lyusternik (on his eightieth birthday)”, Uspekhi Mat. Nauk, 35:6(216) (1980), 3–10; Russian Math. Surveys, 35:6 (1980), 1–9

Citation in format AMSBIB
\Bibitem{AleVisDit80}
\by P.~S.~Aleksandrov, M.~I.~Vishik, V.~A.~Ditkin, A.~N.~Kolmogorov, M.~A.~Lavrent'ev, O.~A.~Oleinik
\paper Lazar' Aronovich Lyusternik (on his eightieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 6(216)
\pages 3--10
\mathnet{http://mi.mathnet.ru/umn3877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=601754}
\zmath{https://zbmath.org/?q=an:0473.01008|0451.01008}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 6
\pages 1--9
\crossref{https://doi.org/10.1070/RM1980v035n06ABEH001972}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ND05200001}


Linking options:
  • http://mi.mathnet.ru/eng/umn3877
  • http://mi.mathnet.ru/eng/umn/v35/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. D. Ioffe, “On necessary conditions for a minimum”, J. Math. Sci., 217:6 (2016), 751–772  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:409
    Full text:159
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020